# SDR 99UAL900147

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Engine: Iae V2527A5
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Pump
- Part number: 887673
- Condition: Leaking
- Location: Nr 1 Hyd System
- Part time: 17,537 hours
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

INTERMITTENT GREEN HYD SYSTEM LOW ECAM WARNING.  PRESSURE NORMAL AND NO FLUCTUATION.  FOUND NR 1 ENGINE DRIVEN HYDRAULIC PUMP LEAKING.  REPLACED PUMP PER MM29-11-51.  LEAK AND OPS CHECKS GOOD.
